# SDR SWAA073415

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 3,975 hours, 2,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022602
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 1 ABC.  SECURED LOOSE CONNECTOR AT LIGHT ASSY PER MM.
